# SDR FDEA202105181291

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,896 hours, 19,788 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  657     28-40  3702     18MAY21  BUR  FACT  U  APPROX 8K ON DECENT RECEIVED TRIM TO AFT XFR NOT  AVAIL, SECURED ALL INNER TANKS PER ECAM.  SHORTLY  THERE AFTER NOTICED FUEL ECAM DISPLAY ONLY  INDICATED 1.3K IN RT OUTER, CTR 3.0K, LT OUTER  7.1K.   OVERHEAD FUEL INDICATIONS SHOWED SAME.  ON  FINAL SYSTEM STABILIZED AT 7K IN OUTERS AND 3K  CENTER WITH FOB TOTAL OF 18.4. AFTER DEBRIEF, CROSS VERIFIED RH OB FUEL QTY STICKS                    WITH ECAM AND OVERHEAD QTY INDICATIONS READ FULL                       REF 12-11-28-03. ON MTP NO FAULT INDICATIONS WERE                      ILLUMINATED.                                                           PERFORMED FQIC FAULT ISOLATION BITE, HAD 3                        SOFT CODES ON INDICATCATOR.  PERFORMED RESET OF                        FQIC AND ALL CODES CLEARED AND PROPER SAT  TEST WAS                    OBSERVED. REF A300 TSM / MM 28-42-00-05-02                             CGCC RECORDED NUISANSCE                      HI CAL LVL SENS FAULT AND 1 FQIS. SAT OPERATIONAL                      CK CGCC PERFORMED WITH NO FAULTS REF MM                                31-46-00-05.
